MathSciNet Relay Station
MathSciNet bibliographic data
MR1753113 (2001a:78041) 78A60 (35Q60)
Bidégaray, Brigitte The Cauchy problem for Schrödinger-Debye equations. Math. Models Methods Appl. Sci. 10 (2000), no. 3, 307–315.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement